# SDR QMLA2011070211076

- Difficulty date: July 2, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 5,851 hours, 19,807 cycles
- Engine: Pwa PW206B
- Engine time: 5,571 hours, 1,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE AND CLIMB OUT, THE PILOT AND MEDICAL CREW ALL SMELLED RAW FUEL FUMES THOUGHOUT THE CREW AREA AND CABIN.  THE PILOT IMMEDICATELY TERMINATED THE MISSION AND RETURNED TO THE BASE.  THE MECHANIC ARRIVED AND PERFORMED VISUAL, GROUND OPS CHECKS, AND FLIGHT CHECKS WITH NO DUPLICATION TO THE DISCREPANCY.  THE ACFT WAS THEN RETURNED TO SERVICE.
